# SDR SWIA202265209

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH SIDE SEAT TRACK FROM APPROX FS409+16 TO FS409+112 HAS MULTIPLE LOCATIONS OF CORROSION (MARKED)    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED RH SIDE SEAT TRACK AT FS409+16 TO FS409+112 REF CRJ200 AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
